Speeding up the hungarian algorithm

Wright, M B (1990) Speeding up the hungarian algorithm. Computers and Operations Research, 17 (1). pp. 95-96. ISSN 0305-0548

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Computers and Operations Research
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44758
Deposited By:
Deposited On:
11 Jul 2011 18:21
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Aug 2020 06:36